Home » Frequently asked Questions on Health » Can vitiligo occur due to use of unsuitable cream?

Can vitiligo occur due to use of unsuitable cream?

Q: Can Vitiligo occur due to excessive use of make-up or use of unsuitable creams and other extra creams or sun-lotions? Can the disease be reduced by some preventive measures at home?

A:If a chemical (in cream or something else) applied on the skin leads to its damage, then post inflammatory depigmentation can occur. If the affected individual has vitiligo or a tendency for it, then the patch may not be any different from that of vitiligo.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------